Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 379565, 11 pages
http://dx.doi.org/10.1155/2014/379565
Research Article

State Estimation for Time-Delay Systems with Markov Jump Parameters and Missing Measurements

Department of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing, Jiangsu 210023, China

Received 22 January 2014; Accepted 18 February 2014; Published 3 April 2014

Academic Editor: Shuping He

Copyright © 2014 Yushun Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Yue and Q.-L. Han, “Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching,” IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 217–222, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Zhang and E.-K. Boukas, “Mode-dependent H filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 6, pp. 1462–1467, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Shao, “Delay-range-dependent robust H filtering for uncertain stochastic systems with mode-dependent time delays and Markovian jump parameters,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1084–1095, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Costa and M. Fragoso, “A separation principle for the H2-control of continuous-time infinite Markov jump linear systems with partial observations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 97–120, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Xu, T. Chen, and J. Lam, “Robust H filtering for uncertain Markovian jump systems with mode-dependent time delays,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 900–907, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Liu, E. Tian, Z. Gu, and Y. Zhang, “State estimation for Markovian jumping genetic regulatory networks with random delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 7, pp. 2479–2492, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. He and F. Liu, “Unbiased estimation of markov jump systems with distributed delays,” Signal Processing, vol. 100, pp. 85–92, 2014. View at Google Scholar
  8. S. He and F. Liu, “Controlling uncertain fuzzy neutral dynamic systems with Markov jumps,” Journal of Systems Engineering and Electronics, vol. 21, no. 3, pp. 476–484, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. S. He and F. Liu, “Robust peak-to-peak filtering for Markov jump systems,” Signal Processing, vol. 90, no. 2, pp. 513–522, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. O. L. Costa and W. L. de Paulo, “Indefinite quadratic with linear costs optimal control of Markov jump with multiplicative noise systems,” Automatica, vol. 43, no. 4, pp. 587–597, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Zhang, H. Yan, J. Liu, and Q. Chen, “Robust H filters for Markovian jump linear systems under sampled measurements,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 382–392, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. E. de Souza, “Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 836–841, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z. Wang, Y. Liu, L. Yu, and X. Liu, “Exponential stability of delayed recurrent neural networks with Markovian jumping parameters,” Physics Letters A, vol. 356, no. 4-5, pp. 346–352, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. Z. Wang, J. Lam, and X. Liu, “Exponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances,” IEEE Transactions on Circuits and Systems II, vol. 51, no. 5, pp. 262–268, 2004. View at Publisher · View at Google Scholar · View at Scopus
  15. J. Xiong and J. Lam, “Robust H2 control of Markovian jump systems with uncertain switching probabilities,” International Journal of Systems Science, vol. 40, no. 3, pp. 255–265, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Wu, P. Shi, and H. Gao, “State estimation and sliding-mode control of Markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1213–1219, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. L. Hou, G. Zong, W. Zheng, and Y. Wu, “Exponential l2-l control for discrete-time switching markov jump linear systems,” Circuits, Systems, and Signal Processing, vol. 32, no. 6, pp. 2745–2759, 2013. View at Google Scholar
  18. M. G. Todorov and M. D. Fragoso, “A new perspective on the robustness of Markov jump linear systems,” Automatica, vol. 49, no. 3, pp. 735–747, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. O. Costa and G. Benites, “Robust mode-independent filtering for discrete-time Markov jump linear systems with multiplicative noises,” International Journal of Control, vol. 86, no. 5, pp. 779–793, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. O. L. V. Costa, M. M. D. Fragoso, and R. P. Marques, Discrete-Time Markov Jump Linear Systems, Springer, London, UK, 2005. View at MathSciNet
  21. Y. Liu, Z. Wang, J. Liang, and X. Liu, “Synchronization and state estimation for discrete-time complex networks with distributed delays,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 38, no. 5, pp. 1314–1325, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. Z. Wang, Y. Liu, and X. Liu, “State estimation for jumping recurrent neural networks with discrete and distributed delays,” Neural Networks, vol. 22, no. 1, pp. 41–48, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. J. Liang, Z. Wang, and X. Liu, “State estimation for coupled uncertain stochastic networks with missing measurements and time-varying delays: the discrete-time case,” IEEE Transactions on Neural Networks, vol. 20, no. 5, pp. 781–793, 2009. View at Publisher · View at Google Scholar · View at Scopus
  24. L. Zhang, “H estimation for discrete-time piecewise homogeneous Markov jump linear systems,” Automatica, vol. 45, no. 11, pp. 2570–2576, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Doucet, N. J. Gordon, and V. Krishnamurthy, “Particle filters for state estimation of jump Markov linear systems,” IEEE Transactions on Signal Processing, vol. 49, no. 3, pp. 613–624, 2001. View at Publisher · View at Google Scholar · View at Scopus
  26. P. Balasubramaniam, S. Lakshmanan, and S. Jeeva Sathya Theesar, “State estimation for Markovian jumping recurrent neural networks with interval time-varying delays,” Nonlinear Dynamics, vol. 60, no. 4, pp. 661–675, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Liu, Z. Wang, and X. Liu, “State estimation for discrete-time Markovian jumping neural networks with mixed mode-dependent delays,” Physics Letters A, vol. 372, no. 48, pp. 7147–7155, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Liu, R. Yan, H. Han, S. Hu, and Y. Hu, “H filtering for Markovian jump systems with time-varying delays,” in Proceedings of the IEEE Chinese Control and Decision Conference (CCDC '10), pp. 1249–1254, May 2010. View at Publisher · View at Google Scholar · View at Scopus
  29. C. P. Tan and C. Edwards, “Sliding mode observers for robust detection and reconstruction of actuator and sensor faults,” International Journal of Robust and Nonlinear Control, vol. 13, no. 5, pp. 443–463, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. E. Tian, D. Yue, and C. Peng, “Brief Paper: reliable control for networked control systems with probabilistic sensors and actuators faults,” IET Control Theory and Applications, vol. 4, no. 8, pp. 1478–1488, 2010. View at Publisher · View at Google Scholar · View at Scopus
  31. S. Hu, D. Yue, J. Liu, and Z. Du, “Robust H control for networked systems with parameter uncertainties and multiple stochastic sensors and actuators faults,” International Journal of Innovative Computing, Information and Control, vol. 8, no. 4, pp. 2693–2704, 2012. View at Google Scholar · View at Scopus
  32. J. Liu, “Event-based reliable h control for networked control system with probabilistic actuator faults,” Chinese Journal of Electronics, vol. 22, no. 4, 2013. View at Google Scholar
  33. J. Liu and D. Yue, “Event-triggering in networked systems with probabilistic sensor and actuator faults,” Information Sciences, vol. 240, pp. 145–160, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  34. K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhäuser Boston, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  35. D. Yue, E. Tian, Y. Zhang, and C. Peng, “Delay-distribution-dependent stability and stabilization of T-S fuzzy systems with probabilistic interval delay,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 39, no. 2, pp. 503–516, 2009. View at Publisher · View at Google Scholar · View at Scopus
  36. X. Mao, “Exponential stability of stochastic delay interval systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1604–1612, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  37. E. Boukas, Z. Liu, and G. Liu, “Delay-dependent robust stability and H control of jump linear systems with time-delay,” International Journal of Control, vol. 74, no. 4, pp. 329–340, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems I, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  39. B. Chen, X. Liu, and S. Tong, “Delay-dependent stability analysis and control synthesis of fuzzy dynamic systems with time delay,” Fuzzy Sets and Systems, vol. 157, no. 16, pp. 2224–2240, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. X. Jiang and Q. Han, “Robust H control for uncertain Takagi-Sugeno fuzzy systems with interval time-varying delay,” IEEE Transactions on Fuzzy Systems, vol. 15, no. 2, pp. 321–331, 2007. View at Publisher · View at Google Scholar · View at Scopus
  41. E. Tian and C. Peng, “Delay-dependent stability analysis and synthesis of uncertain T-S fuzzy systems with time-varying delay,” Fuzzy Sets and Systems, vol. 157, no. 4, pp. 544–559, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. H. N. Wu and H. X. Li, “New approach to delay-dependent stability analysis and stabilization for continuous-time fuzzy systems with time-varying delay,” IEEE Transactions on Fuzzy Systems, vol. 15, no. 3, pp. 482–493, 2007. View at Publisher · View at Google Scholar · View at Scopus
  43. L. El Ghaoui, F. Oustry, and M. AitRami, “A cone complementarity linearization algorithm for static output-feedback and related problems,” IEEE Transactions on Automatic Control, vol. 42, no. 8, pp. 1171–1176, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet